# SDR USAA2010111592606

- Difficulty date: October 31, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 53,198 hours, 20,991 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 175N20013
- Part serial: 693
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C2 CHECK - VERTICAL STABILIZER LEFT TORQUE BOX PANEL HAS DELAMINATION.  REPAIRED VERTICAL STABILIZER LEFT TORQUE BOX PANEL IAW EA 139564.
